Amitriptyline - does it make you urinate more?
- 30 May 2014 by tinkie3
- 30 May 2014
Tinkie Yes it can but it is listed in the less common but it makes no difference lots of times these goe away in time... also it list this so it can go eigher way my friend this is a copy and paste before i seen your problem listed. dark urine
decrease in frequency of urination
decrease in urine volume
decreased urine output See what i mean it just depends on how it works for you less or more is the answer but with continued use these it says subside..Have a great weekend ..PS THIS can also make you more sensitive to sun so make sure you wear sunscrean..
Amitriptyline is one of those meds that makes your mouth dry and I found that I was drinking more when I first started taking it so then of course I was going to the bathroom more often. If this is happening to your then find some hard candies to suck on instead of having something to drink but watch out for the amount of sugar you are having as amitriptyline can cause weight gain if you aren't careful.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Jul 2010 • 2 answers
Updated 2 Aug 2010 • 1 answer
Updated 28 Jul 2013 • 3 answers
Updated 11 Sep 2018 • 6 answers
Updated 13 Apr 2015 • 1 answer